# SDR SWAA2014022425432

- Difficulty date: February 22, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 32,849 hours, 19,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN IAW SIP.
